JOURNAL BROWSE
Search
Advanced SearchSearch Tips
I-Monotonic and I-Convergent Sequences
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 51, Issue 2,  2011, pp.233-239
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2011.51.2.233
 Title & Authors
I-Monotonic and I-Convergent Sequences
Tripathy, Binod Chandra; Hazarika, Bipan;
  PDF(new window)
 Abstract
In this article we study the noton of I-monotonic sequences. We prove the decomposition theorem and generalize some of the results on monotonic sequences. We also introduce I-convergent series and studied some results.
 Keywords
I-conergence;I-bounded;monotonic sequence;I-convergent series;
 Language
English
 Cited by
1.
Strongly Summable Double Sequence Spaces in n-Normed Spaces Defined by Ideal Convergence and an Orlicz Function,;

Kyungpook mathematical journal, 2012. vol.52. 2, pp.137-147 crossref(new window)
2.
Lacunary I-Convergent Sequences,;;;

Kyungpook mathematical journal, 2012. vol.52. 4, pp.473-482 crossref(new window)
1.
I-Pre-Cauchy Double Sequences and Orlicz Functions, Engineering, 2013, 05, 05, 52  crossref(new windwow)
2.
Wijsman Orlicz Asymptotically Ideal -Statistical Equivalent Sequences, Journal of Function Spaces and Applications, 2013, 2013, 1  crossref(new windwow)
3.
On the Ideal Convergence of Double Sequences in Locally Solid Riesz Spaces, Abstract and Applied Analysis, 2014, 2014, 1  crossref(new windwow)
4.
Mixed fuzzy ideal topological spaces, Applied Mathematics and Computation, 2013, 220, 602  crossref(new windwow)
5.
Lacunary ideal convergence of multiple sequences, Journal of the Egyptian Mathematical Society, 2016, 24, 1, 54  crossref(new windwow)
6.
On asymptotically double lacunary statistical equivalent sequences in ideal context, Journal of Inequalities and Applications, 2013, 2013, 1, 543  crossref(new windwow)
7.
Second Order Ideal-Ward Continuity, International Journal of Analysis, 2014, 2014, 1  crossref(new windwow)
8.
On some ideal convergent multiplier sequence spaces using de la Vallee Poussin mean and Zweier operator, Afrika Matematika, 2016, 27, 3-4, 631  crossref(new windwow)
9.
On λ-ideal convergent interval valued difference classes defined by Musielak–Orlicz function, Acta Mathematica Vietnamica, 2013, 38, 4, 627  crossref(new windwow)
10.
On ideal convergent interval valued generalized difference classes defined by Orlicz function, Journal of Interdisciplinary Mathematics, 2016, 19, 1, 37  crossref(new windwow)
11.
Lacunary I-convergence in probabilistic n-normed space, Journal of the Egyptian Mathematical Society, 2015, 23, 1, 90  crossref(new windwow)
12.
Strongly Summable Double Sequence Spaces in n-Normed Spaces Defined by Ideal Convergence and an Orlicz Function, Kyungpook mathematical journal, 2012, 52, 2, 137  crossref(new windwow)
13.
OnI-Acceleration Convergence of Sequences of Fuzzy Real Numbers, Mathematical Modelling and Analysis, 2012, 17, 4, 549  crossref(new windwow)
14.
Lacunary I-Convergent Sequences, Kyungpook mathematical journal, 2012, 52, 4, 473  crossref(new windwow)
15.
On some Zeweir I-convergent sequence spaces defined by a modulus function, Afrika Matematika, 2015, 26, 1-2, 115  crossref(new windwow)
16.
On paranormed Zweier ideal convergent sequence spaces defined By Orlicz function, Journal of the Egyptian Mathematical Society, 2014, 22, 3, 413  crossref(new windwow)
17.
On asymptotically ideal equivalent sequences, Journal of the Egyptian Mathematical Society, 2015, 23, 1, 67  crossref(new windwow)
 References
1.
K. Demirci, I-limit superior and limit inferior, Math. Commun, 6(2)(2001), 165-172.

2.
H. Fast, Surla convergence statistique, Colloq. Math., 2(1951), 241-244.

3.
P. Kostyrko, T. Salat and W. Wilczynski, I-convergence, Real Analysis Exchange,26(2)(2000-2001), 669-686.

4.
D. Rath and B. C. Tripathy, Matrix maps on sequence spaces and associated with sets of integers, Indian Jour. Pure Appl. Math., 27(2)(1996), 197-206.

5.
T. Salat, On statistically convergent sequences of real numbers, Math. Slovaca, 30(1980), 139-150.

6.
T. Salat, B. C. Tripathy and M. Ziman, On some properties of I-convergence, Tatra Mt. Math. Publ, 28(2004), 279-286.

7.
T. Salat, B. C. Tripathy and M. Ziman, On I-convergence field, Italian Jour. Pure Appl. Math, 17(2005), 45-54.

8.
I. J. Schoenberg, The integrability of certain functions and related summability meth- ods, Amer. Math. Monthly, 66(1959), 361-375. crossref(new window)

9.
B. C. Tripathy, Matrix transformation between some classes of sequences, Jour. Math. Anal. Appl., 206(1997), 448-450. crossref(new window)

10.
B. C. Tripathy, On statistical convergent sequences, Bull. Cal. Math. Soc., 90(1998), 259-262.

11.
B. C. Tripathy, On statistical convergence, Proc. Estonion Acad. Sci. Phy. Math., 47(4)(1998), 299-303.

12.
B. C. Tripathy,On statistical convergent and statistical bounded sequences, Bull. Malyasian Math. Soc., 20(1998), 31-33.

13.
B. C. Tripathy, On statistical convergent series, Journal of Math. Pun. Univ., XXXII(1999), 1-8.

14.
B. C. Tripathy, On generalized difference paranormed statistical convergent sequences, Indian J. Pure Appl. Math., 35(5)(2004), 655-663.

15.
B. C. Tripathy and A. Baruah, Lacunary statistically convergent and lacunary strongly convergent generalized difference sequences of fuzzy real numbers, Kyungpook Math- ematical Journal, 50(2010), 565-574. crossref(new window)

16.
B. C. Tripathy and B. Hazarika, I-convergent sequence spaces associated with multi- plier sequences, Math. Ineq. Appl., 11(3)(2008), 543-548.

17.
B. C. Tripathy and B. Hazarika, Paranorm I-convergent sequence spaces, Math. Slo- vaca, 59(4)(2009), 485-494. crossref(new window)

18.
B. C. Tripathy and B. Hazarika, Some I-convergent sequence spaces de ned by Orlicz function, Acta Mathematica Applicatae Sinica, 27(1)(2011), 149-154. crossref(new window)

19.
B. C. Tripathy and B. Sarma, Statistically convergent difference double sequence spaces, Acta Mathematica Sinica, 24(5)(2008), 737-742. crossref(new window)

20.
B. C. Tripathy and S. Mahanta, On I-acceleration convergence of sequences, Journal of the Franklin Institute, 347(2010), 591-598. crossref(new window)

21.
B. C. Tripathy and M. Sen, On generalized statistically convergent sequences, Indian Jour. Pure Appl. Math., 32(11)(2001), 1689-1694.

22.
B. C. Tripathy and M. Sen, Characterization of some matrix classes involving paranormed sequence spaces, Tamkang Jour. Math., 37(2)(2006), 155-162.